# SDR SWAA2022061618207

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 16,112 hours, 7,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Failed
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE POPPED OUT OF COVER / [01] REPLACED LATCH ASSEMBLY ON SLIDE PER SIP. REINTSTALLED SLIDE PER AMM 25-66-01
